Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have abdominal pain, vulva pain, lower back pain, cold sweat, cramps. Kidney stones?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 518 Questions
What are the symptoms for kidney stones, and how XXXXXXX are they?
I have constant ache from middle of abdomen that radiates to vulva, some low back pain. I have no idea what it is. Sometimes in middle of night I will wake up in a cold sweat, with cramps and feel if I could just go to bathroom I would feel better but I just have to wait for acute pain to subside. This is occasional and does not occur often, about 1 X per month. I have no idea what this is, but I do have constant ache in this area.
Posted Mon, 26 Aug 2013 in Kidney Conditions
Answered by Dr. V. Sasanka 59 minutes later
There is indeed a possibility that you have a kidney or a ureteric stone from your history of symptoms. The way to confirm this would be by getting a few basic tests done. These include an ultrasound scan of your abdomen and a complete urinalysis. You can also get an x-ray of your KUB region, I.e. kidneys and bladder region and a blood test to estimate your kidney function by testing serum creatinine will be appropriate. These will certainly give a good indication of what is happening.
However the pain you have mentioned is by no means specific for kidney stones and therefore if you continue to suffer from these symptoms despite normal investigation results you might be better off getting examined by a specialist urologist and / or gastroenterologist.
You are welcome to let me know the findings of these investigations or if you have any further questions please do feel free to ask.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor